# SDR WRNA200200006

- Difficulty date: October 18, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- Aircraft time: 57,153 hours, 25,485 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 1519930105
- Part serial: NSN
- Condition: Detached
- Component: Airframe, Lkheed, L10111
- Component part number: L1011
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

Aircraft at F/L 280 outflow valves full closed cabin climbing at 2,000 ft/min. Manual and stby control no help. Aircraft returned to departing airport. Fuel dumped (42K lbs.) to make max landing wt. Aircraft landed normal.Corrective Action: Mx found duct out of position at ATM compartment. Repositioned and secured duct. Pressurized A/C. System check satisfactory on ground I/A/W 36-14-02 and 21-31-00 of MM. Aircraft returned to service.
